# SDR SWAA2024112751747

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 694 AND RBL 1 CENTER SECTION 2024-672045<[01] REPLACED ANGLE FLOOR STRUCTURE BS 694 AND RBL 1 CENTER SECTION IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV.A  SEE INDIVIDUAL SING-OFF BELLOW.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
